# SDR 99ZZZM446

- Difficulty date: May 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N463AP
- Make and model: Bag BAE146100A
- Aircraft serial: E1063
- System (JASC): 7110 · Engine Cowling System
- Part: Door
- Condition: Cracked
- Location: Nr 1 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE AFT LEFT COWL DOOR SECOND STIFFENER ON LOWER SPLITTER ASSY CRACKED.  REPLACED SECOND STIFFENER ON NR 1 ENGINE LEFT COWL DOOR.  (M)
